Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? Porkpiehat

Posted by MightyKondrian on October 11, 2017, at 16:47:43

In reply to Re: Can meds cause a sense of dread/doom/fear? MightyKondrian, posted by Porkpiehat on October 11, 2017, at 14:04:24

> Out of curiosity, what is wrong with caffeine and MAOI? If I'm sleeping ok with the trazodone and all

LOL caffeine wrecks energy levels. Go one week without it. Then you will feel how it is not 'benign'. You will get headaches, lethargy & somnolence/hypersomnia. After a week off it drink a coffee. You will be buzzin'!
Its an energy stealer. And people drink it every day. Crazy! Should be used PRN IMHO.

Cod oh Mighty!


Phenelzine 120mg,Amitriptyline 100mg,Clonazepam 4mg,Bupropion 450mg,Aripiprazole 5mg,Acamprosate 2g
Ginkgo,Oxiracetam,Citicoline

"If ur in full control then ur not going fast enough"-car racer


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1095389.html